PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 38 [1] (2004)Páginas 1 - 5

Q-algèbres p-semi-normées presque commutatives

Abdellah El Kinani
Ecole Normale Supérieure, Maroc

Resumen.En utilisant le rayon spectral, nous obtenons une condition équivalente à la commutativité d'une algèbre modulo son radical de Jacobson.

Abstract. Using the spectral radius, we obtain an equivalent condition to the commutativity of an algebra modulo its Jacobson radical.

Palabras claves. Quasi-norm, p-normed algebra, Jacobson radical, spectral radius, subharmonic fonction, almost commutative algebra.

Codigo AMS. 2000. Primary : 46H20.

Archivo completo : Formato [PDF] (870 K).